Title: The distribution of functional types of clefts in adverbial clauses
Authors: Lahousse, Karen ×
Borremans, Marijke #
Issue Date: 2014
Publisher: Mouton
Series Title: Linguistics vol:52 issue:3 pages:793-836
ISSN: 0024-3949
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Comparative, Historical and Applied Linguistics, Leuven
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
2014 02 14 Article with good layout - version Academia.pdf Published 251KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science